MathSciNet Relay Station
MathSciNet bibliographic data
MR276791 46.80 (42.00)
Dunkl, Charles F.; Ramirez, Donald E. Multipliers on compact groups. Proc. Amer. Math. Soc. 28 1971 456–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement